# SDR DALA1145693222

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 60,589 hours, 26,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EPSU AT AFT   LEFT FAILED TEST.  MAINTENANCE REPLACED EPSU AND UNIT TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
